# SDR CALA2017122604611

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N56511
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AFT CABIN FLOOR SUPPORT BETWEEN BS 1640 AND 1660, BL 0 HAS CORROSION ON THE UPPER SURFACE AT MULTI PLE AREAS.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PG 2 & 10 & DWG 146N5651.
